# SDR DALA2022080205289

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 AA, AD : EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT FRAME STA 1460 INBOARD STRG 26L AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00156: STA. 1460 FRAME WAS REPAIRED PER ER/A 600663-14AD REV. ORIGINAL. (2344950)
